# SDR AALA20170306004

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 55,643 hours, 27,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT LEFT SIDE ROW 14 HAS A MISSING LENS.  REPLACED THE LENS IAW AMM 33-53-00. OPERATIONAL CHECKED GOOD.
